# SDR CALA9800503

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: R 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK AT R-1 DOOR LOWER FORWARD CORNER FROM UNDER FORWARD LOWER FITTING TO FASTENER HEAD.  CUT FRAME AND SPLICED IN NEW FRAME SECTION IAW DRAWING 69-69940.  REINFORCED DOOR LOWER CORNER WITH DOUBLER, FILLER, AND SHIMS.  STOP FITTING AND SEAL RETAINER WERE REINSTALLED IAW ECRA 5240-01227.
